Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An inverse method for the generation of random normal deviates on large-scale computers

Author: Mervin E. Muller
Journal: Math. Comp. 12 (1958), 167-174
MSC: Primary 65.00; Secondary 68.00
MathSciNet review: 0102905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 68.00

Retrieve articles in all journals with MSC: 65.00, 68.00

Additional Information

PII: S 0025-5718(1958)0102905-1
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia